# SDR 070130

- Difficulty date: June 25, 2007
- Submitted: June 28, 2007
- Operation: Air carrier
- Aircraft: N883GA
- Make and model: Doug MD 83
- Aircraft serial: 49710
- System (JASC): 2611 · Smoke Detection
- Part: Unknown
- Condition: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT 883GA, FLIGHT 762 DURING CRUISE FLIGHT THE CARGO SMOKE DETECTOR LOOP LIGHT ILLUMINATED.  FLIGHT CREW FOLLOWING QRH PROCEDURES TESTED THE SYSTEM BY PRESSING AND HOLDING THE WARN/CAUTION LTS TEST SWITCH AND ALL CDSCP LIGHTS ILLUMINATED.  RETESTING THE SYSTEM AND ALL CHECKS WERE NORMAL.  THE MAINTENANCE CONTROL DEPARTMENT DISPATCHED ON CALL MAINTENANCE AND VISUALLY INSPECTED ALL DETECTORS, NO DAMAGE NOTED.  PERFORMED SEVERAL BITE TESTS AND ALL CHECKS WHERE NORMAL.  AIRCRAFT WAS RELEASED FOR RETURN TO SERVICE.
